MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) CLAMP, SPINOUS PROCESS SHORT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) CLAMP, SPINOUS PROCESS SHORT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734716
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
 
Event or Problem Description
A site representative reported that, while outside of a procedure, the spine clamp could not be opened to be placed on the spinous process.There was no patient present when this issue was identified.No additional information was provided.
 
Additional Manufacturer Narrative
Correction: review of this event and/or additional information received shows that there is no evidence to reasonably suggest that the device in this report or a similar device would be likely to cause or contribute to a death or serious injury if the malfunction were to recur.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803.

Brand Name
CLAMP, SPINOUS PROCESS SHORT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7402841
Report Number1723170-2018-01469
Device Sequence Number16152669
Product Code OLO
UDI-Device Identifier00643169936294
UDI-Public00643169936294
Combination Product (Y/N)N
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9734716
Device Lot Number170905
Initial Date Received by Manufacturer 03/15/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date04/06/2018
Supplement Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1